# SDR AALA201708249027

- Difficulty date: August 13, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN SILL BEAM AT L1 DOOR CUTOUT AT -Y1330, BETWEEN FRAMES 17 TO 18.  REPLACED SILL BEAM IAW DRAWING 170-03719-005 AND 170-01330-507.
